Cross Reference Down

Ravikumar, B (2008). The Benford-Newcomb Distribution and Unambiguous Context-Free Languages. International Journal of Foundations of Computer Science 19(3), 717-727.

This work cites the following items of the Benford Online Bibliography:


Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), 197-219. ISSN/ISBN:0002-9947. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1999). The difficulty of faking data. Chance 12(3), pp. 27-31. DOI:10.1080/09332480.1999.10542154. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work